# SDR 2008UALA02526

- Difficulty date: April 29, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N848UA
- Make and model: Airbus A319-131
- Aircraft serial: 1647
- Aircraft time: 23,019 hours, 8,967 cycles
- Engine: Iae V2522A5
- System (JASC): 2350 · Audio Integrating System
- Part: Switch
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER O2 MASK MIC INOP.  REPAIRED SWITCH IN STOWAGE BOX, MIC OPS PROPERLY.
